# SDR FDEA201805231303

- Difficulty date: May 23, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER FUEL TANK ACCESS PANEL 538AB CUTOUT FOUND DAMAGED.  REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
